RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 6, Pages 952–954 (Mi mz6569)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Definability of Abelian Groups by the Center of their Endomorphism Ring

A. M. Sebel'din, D. S. Chistyakov

Nizhny Novgorod State Pedagogical University

Keywords: Abelian group, endomorphism ring, torsion-free group, $NC$-class of groups, periodic group, separable group, center of a ring

DOI: https://doi.org/10.4213/mzm6569

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:6, 883–886

Bibliographic databases:

Received: 25.10.2006
Revised: 12.05.2008

Citation: A. M. Sebel'din, D. S. Chistyakov, “Definability of Abelian Groups by the Center of their Endomorphism Ring”, Mat. Zametki, 84:6 (2008), 952–954; Math. Notes, 84:6 (2008), 883–886

Citation in format AMSBIB
\Bibitem{SebChi08}
\by A.~M.~Sebel'din, D.~S.~Chistyakov
\paper Definability of Abelian Groups by the Center of their Endomorphism Ring
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 6
\pages 952--954
\mathnet{http://mi.mathnet.ru/mz6569}
\crossref{https://doi.org/10.4213/mzm6569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492808}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 6
\pages 883--886
\crossref{https://doi.org/10.1134/S0001434608110308}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749084241}


Linking options:
  • http://mi.mathnet.ru/eng/mz6569
  • https://doi.org/10.4213/mzm6569
  • http://mi.mathnet.ru/eng/mz/v84/i6/p952

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Vildanov, A. M. Sebel'din, “The Question of the Definability of Abelian Groups by the Centers of Their Endomorphism Rings”, Math. Notes, 92:1 (2012), 39–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. R. Chekhlov, “O pryamykh summakh tsiklicheskikh grupp s invariantnymi monomorfizmami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2013, no. 3(23), 60–65  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:338
    Full text:98
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020